# SDR SWAA2021071285013

- Difficulty date: June 16, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS794 - 847 RBL26 WL157. ; / [01] REMOVED SUB THRESHOLD WEB. IAW SRM 51-40-02; [02] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS IAW SRM 53- 60- 15 -1A -1 ; REMOVED CORROSION ON SUBTHESHOLD WEB AT AFT CARGO BAY BTW B/S 794-847 IAW SRM 51- 10 -02 PARAGRAPH 15 AT SEVERAL PLACE AND EXCEEDS THE 50% OF ORIGINAL MATERIAL FOUND OUT ALLOWABLE DAMAGE LIMIST IAW SRM 53-60-15- 1A 1 FIGURE 103 DETAL 'D' . TOOL USED : S/N 643JZ DUE :04/2022; [03] UPDATED MEASUREMENTS; [04] LOCATED; DRILLED AND INSTALLED NUT PLATES ALL IAW DWG145A9340; SRM 51-40-02-0G-0; AND SRM 51-40-05-0G-0. OK TO INSTALL; [05] VERIFIED LOCATED; DRILLED AND INSTALLED NUT PLATES ALL IAW DWG145A9340; SRM 51-40-02-0G-0; AND SRM 51-40-05-0G-0. OK TO INSTALL; [06] INSTALLED REPLACEMENT ACB THRESHOLD CLOSE OUT WEB IAW DWG146A8340; AND SRM 51-40-02; [07] VERIFIED INSTALLED REPLACEMENT ACB THRESHOLD CLOSE OUT WEB IAW DWG146A8340; AND SRM 51-40-02; [08] VERIFIED INSTALLED REPLACEMENT ACB THRESHOLD CLOSE OUT WEB IAW DWG146A8340; AND SRM 51-40-02.
